# SDR F3LA99020

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, REPORTED CABIN EMERGENCY LIGHTING AND FLOOR PROXIMITY LIGHTING INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT OVERWING BATTERY PCK PER WDM 33-51-01.  (M)
